# SDR AALA200802643

- Difficulty date: October 2, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BALL FRAME AT STATION 1309 LONGERON 30.  AREA OF DISCREPANCY WAS 12 INCHES BY 2 INCHES.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53 10 00 17 AND ESO 80559 DATED 01 OCT 2008.
